This work may not be copied, distributed, displayed, published, reproduced, transmitted, modified, posted, sold, licensed, or used for commercial purposes. By downloading this file, you are agreeing to the publisher’s Terms & Conditions.

Letters To the Editor

Reply to ” Ribavirin May Be an Important Factor in IFN-Induced Neuropsychiatric Effects”

Michael R. Kraus, MD, PhD and Arne Schäfer MPsych

Published: April 1, 2004

Article Abstract

Because this piece does not have an abstract, we have provided for your benefit the first 3 sentences of the full text.

Sir: Sir: In their letter, Asnis et al. comment on a timely and interesting issue concerning neuropsychiatric side effects of interferon- based antiviral therapy. Indeed, there are few data on the potential contribution of ribavirin to interferon-induced adverse events, especially depression.


Some JCP and PCC articles are available in PDF format only. Please click the PDF link at the top of this page to access the full text.

Volume: 65

Quick Links: Neurologic and Neurocognitive , Neurology

Sign-up to stay
up-to-date today!

SUBSCRIBE

Already registered? Sign In

Meta-Analysis

Comparative Effects of 11 Antipsychotics on Weight Gain and Metabolic Function in Patients With Acute Schizophrenia: A Dose-Response Meta-Analysis

Although effects on weight gain have been explored for several antipsychotics, the role of dose in producing...

Read More...